# SDR GTIA20121029501

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 18,751 hours, 9,069 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2 DOOR, DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002.
